# SDR AALA202212149203

- Difficulty date: December 10, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 17,201 hours, 6,602 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT HORIZONTAL STABILIZER #4 ELEVATOR HINGE ARM BEARING HAS EXCESSIVE PLAY. MAINTENANCE REPLACED HINGE ARM PER AMM 55-16-42.
